# SDR AALA20030843

- Difficulty date: August 8, 2003
- Submitted: September 24, 2003
- Operation: Air carrier
- Aircraft: N926AN
- Make and model: Boeing 737823
- Aircraft serial: 29527
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 3966081
- Condition: Malfunctioned
- Location: Lt A/C Pack
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF AIRCRAFT WAS UNABLE TO PRESSURIZE AND HAD A LOUD PACK NOISE FROM LT PACK.  AIRCRAFT DIVERTED TO LAX AND LANDED WITHOUT INCIDENT.  REPACKED SURGE VALVE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
